Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 72, NWS Little Rock, AR

August 5, 2016Baxter County, Boone County, Marion County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Aug 5, 2016, 9:26 PM CDT for Baxter County, Boone County, Marion County, Arkansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2016, 9:26 PM CDT (02:26 UTC)
Expired
Aug 6, 2016, 12:30 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Baxter County, AR, Boone County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 9:51 PM CDTFLASH FLOOD1 Nw Mountain Home, AROVER EIGHT INCHES OF WATER COVERING HIGHWAY 5 IN MOUNTAIN HOME.
Aug 5, 10:15 PM CDTFLASH FLOODMountain Home, ARNUMEROUS ROADS CLOSED IN TOWN DUE TO FLOODING...WITH PORTIONS OF OAK TREE MOBILE HOME PARK FLOODED. SEVERAL OTHER HOUSES ARE FLOODED IN TOWN AS WELL.
Aug 5, 11:00 PM CDTFLASH FLOODHarrison, ARSEVERAL LOW WATER CROSSINGS WERE FLOODED BETWEEN HARRISON AND THE NORTHERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1836 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

847 
WGUS54 KLZK 060226
FFWLZK
ARC005-009-089-060530-
/O.NEW.KLZK.FF.W.0072.160806T0226Z-160806T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 PM CDT FRI AUG 5 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARION COUNTY IN NORTH CENTRAL ARKANSAS...
  BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1230 AM CDT
    
* AT 924 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN FROM HARRISON TO FLIPPIN TO MOUNTAIN HOME. TWO TO THREE
  INCHES OF RAIN HAS ALREADY FALLEN ACROSS MUCH OF THE WARNED AREA
  WITH ADDITIONAL RAINFALL EXPECTED AS THUNDERSTORMS ARE EXPECTED TO
  PERSIST FOR THE NEXT COUPLE OF HOURS. FLASH FLOODING IS LIKELY TO
  OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HARRISON...                       MOUNTAIN HOME...
  BULL SHOALS...                    YELLVILLE...
  GASSVILLE...                      FLIPPIN...
  LAKEVIEW IN BAXTER COUNTY...      DIAMOND CITY...
  BERGMAN...                        LEAD HILL...
  PYATT...                          VALLEY SPRINGS...
  OMAHA...                          ARKAWANA...
  DUGGER...                         WININGTON...
  CAPPS...                          SELF...
  OZARK REGIONAL AIRPORT...         COLFAX...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3649 9229 3625 9232 3610 9274 3610 9284
      3612 9287 3612 9330 3650 9329

$$

226
1 follow-up statement
794 
WGUS74 KLZK 060522
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1222 AM CDT SAT AUG 6 2016

ARC005-009-089-060531-
/O.EXP.KLZK.FF.W.0072.000000T0000Z-160806T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION AR-BOONE AR-BAXTER AR-
1222 AM CDT SAT AUG 6 2016

...THE FLASH FLOOD WARNING FOR MARION...BOONE AND NORTHWESTERN BAXTER
COUNTIES WILL EXPIRE AT 1230 AM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE AN
IMMEDIATE THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES...AS IT MAY TAKE TIME FOR WATER TO RUN OFF. 

LAT...LON 3649 9229 3625 9232 3610 9274 3610 9284
      3612 9287 3612 9330 3650 9329

$$

57

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 8:30 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 5, 8:30 PM CDT, 56 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
830 PM CDT FRI AUG 5 2016

.Discussion...

Most of the evening convection was winding down, except in the
northwest parts of AR. It has intensified initially but still expect
storms to slowly weaken over next few hours, as they move east
southeast. Did update a bit earlier to fine tune forecast due to
convection trends and ending of excessive heat advisory. Will do
this again a bit later to fine tune overnight convection trends.
Otherwise, a frontal boundary will gradually sag south later tonight
and into Saturday, and help develop convection on Saturday. This
will also help lower temperatures on Saturday and only a heat
advisory is planned at this time. Lows tonight are expected in the
70s in most locations. (59)

&&

.Prev Discussion.../ Issued 620 PM CDT FRI AUG 5 2016/
.Aviation...

Overall VFR flight conditions are expected in the next 24 hours.
Friday evening convection is winding down, and only a slight chance
will be seen the rest of this evening and overnight. Coverage will
be quite low and will only include in northwest and southeast parts
of AR, including possible KHRO and KLLQ Tafs. Only patchy fog and
ceilings overnight but will again not include in Tafs due to very
low coverage. Winds will be southeast to southwest 5 to 10 mph,
becoming mainly light and variable overnight with a light southeast
flow. Similar weather conditions expected for Saturday. (59)

&&

.Prev Discussion.../ Issued 305 PM CDT FRI AUG 5 2016/

.SHORT TERM...Tonight Through Saturday Night

Once again this aftn...WDLY SCTD convection noted ovr the FA. One
note of interest fm earlier was a dense shield of higher clouds ovr
NERN AR which inhibited storm formation. However...storms did manage
to dvlp along the leading edge of the cloud shield where max heating
occurred. Mid aftn temps were well into the 90s to arnd 100
degrees... with rain cooled areas in the 80s.

The much talked about upr high is fcst to rmn centered to our W thru
the weekend. The rdg itself wl contract somewhat...allowing a more
NWLY flow aloft to prevail ovr the Mis-South. This wl allow a weak
fntl bndry to drop SWD into AR...with somewhat better chcs for
organized convection.

As far at temps...expect another hot day acrs the Natural State on
Sat. However...high temps wl be held down a few degrees due to more
clouds and rain chcs as compared to recent days.

Aftn heat index values are still expected to exceed 105 degrees over
much of CNTRL/SRN AR Sat Aftn...where a Heat Advisory is already
posted. A few locations ovr SRN AR may reach a heat index of 110
degrees Sat aftn...but this wl not be a widespread occurance. No
additional heat headlines are planned for the rest of the weekend as
the aforemtioned fntl bndry lingers ovr AR...along with more clouds
and contd rain chcs.
&&

.Long Term...Sunday through Friday

An upper level high pressure system will be over the southern U.S.
to begin the long term period. This pattern will continue through
much of the long term period. Models indicate the high shifting to
the east for Tuesday and Wednesday then back to the west Thursday
and Friday.

Hot and humid conditions will continue through the period and small
rain chances will continue in the afternoons. Better rain chances
will be on Sunday when several short waves move through northwest
flow over Arkansas. Highs will be in the mid 80s to mid 90s Sunday
and Monday...then the heat returns for the middle and late part of
next week.
&&

Excessive Heat Warning until 7 PM CDT this evening FOR Arkansas-
Bradley-Calhoun-Clark-Cleveland-Conway-Dallas-Desha-Drew-Faulkner-
Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Johnson-
Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-Pike-Pope-
Prairie-Pulaski-Saline-Sharp-White-Woodruff-Yell.

Heat Advisory from 7 PM this evening to 9 PM CDT Saturday FOR
Arkansas-Bradley-Calhoun-Clark-Cleveland-Conway-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-Pike-
Pope-Prairie-Pulaski-Saline-White-Woodruff-Yell.

Heat Advisory until 7 PM CDT this evening FOR Baxter-Fulton-Izard-
Stone.

Heat Advisory until 9 PM CDT Saturday FOR Cleburne-Polk-Scott-Van
Buren.
&&

Short Term...44 / Long Term...51
Hazardous weather outlook, Aug 5, 8:00 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT FRI AUG 5 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
800 AM CDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE
EVENING...ESPECIALLY OVER NORTHWEST AND SOUTHEAST ARKANSAS. AN
ISOLATED STRONG TO SEVERE STORM WILL BE POSSIBLE WITH DAMAGING WINDS
THE MAIN THREAT. LARGE HAIL WILL BE A LOWER THREAT. LATER TONIGHT
THE STORMS ARE EXPECTED TO WEAKEN AND DISSIPATE. VERY HEAVY RAIN
WILL ALSO BE POSSIBLE WITH THE STORMS WITH LOCALIZED FLASH FLOODING
A RISK IF THE STORMS MOVE SLOWLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...WITH
AFTERNOON HEAT INDEX VALUES REACHING TO AROUND 105 DEGREES FOR
MUCH OF THE LOWER ELEVATIONS OF CENTRAL AND SOUTHERN ARKANSAS.

MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE
WEEKEND...ESPECIALLY ACROSS CENTRAL ARKANSAS. THE THREAT OF ANY
ORGANIZED OR WIDESPREAD STRONG TO SEVERE THUNDERSTORMS IS LOW.
HOWEVER A STRONGER STORM CAPABLE OF PRODUCING DAMAGING WINDS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT STORM REPORTS ARE
REQUESTED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

57/59

In the hours before

Special weather statement, Aug 5, 7:40 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
740 PM CDT FRI AUG 5 2016

ARZ003-060115-
BOONE AR-
740 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOONE COUNTY UNTIL 815 PM
CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM CENTERED NEAR HARRISON...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISON...                       BERGMAN...
VALLEY SPRINGS...                 DUGGER...
WININGTON...                      CAPPS...
SELF...                           CRAWFORD...
MYRTLE...                         OLVEY...
WILLIS...                         BELLEFONTE...
EVERTON...                        ZINC...
SOUTH LEAD HILL...                BATAVIA...
BEAR CREEK SPRINGS...             RIDGEWAY...
HOPEWELL IN BOONE COUNTY...

LAT...LON 3612 9290 3624 9325 3640 9318 3640 9289
TIME...MOT...LOC 0039Z 280DEG 8KT 3630 9312

55
Local storm report, Aug 5, 8:00 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT FRI AUG 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     2 NW HARRISON           36.26N 93.15W
08/05/2016  M54 MPH          BOONE              AR   ASOS

&&

JHOOD
Special weather statement, Aug 5, 8:21 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
821 PM CDT FRI AUG 5 2016

ARZ003-004-060145-
BOONE AR-MARION AR-
821 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND
NORTHEASTERN BOONE COUNTIES UNTIL 845 PM CDT...

AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLIS...OR 14 MILES NORTHEAST OF HARRISON...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DIAMOND CITY...                   LEAD HILL...
WILLIS...                         CRUMPLER SUBDIVISION...
SOUTH LEAD HILL...                MONARCH...
PEEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3635 9266 3638 9308 3650 9306 3649 9269
TIME...MOT...LOC 0121Z 279DEG 9KT 3643 9299

55
Special weather statement, Aug 5, 8:28 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 PM CDT FRI AUG 5 2016

ARZ003-004-060200-
BOONE AR-MARION AR-
828 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION AND
SOUTHEASTERN BOONE COUNTIES UNTIL 900 PM CDT...

AT 827 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARK HILL TO JUST EAST OF
HARRISON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
YELLVILLE...                      FLIPPIN...
BERGMAN...                        PYATT...
VALLEY SPRINGS...                 WININGTON...
RUSH...                           CLARK HILL...
CRAWFORD...                       DODD CITY...
OLVEY...                          LAKEWAY...
BULL SHOALS STATE PARK...         SUMMIT...
BELLEFONTE...                     EVERTON...
ZINC...                           FAIRVIEW IN MARION COUNTY...
RALPH...                          BRUNO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3635 9259 3634 9258 3634 9255 3631 9258
      3631 9255 3613 9253 3616 9310 3637 9297
TIME...MOT...LOC 0127Z 286DEG 17KT 3635 9287 3621 9306

55
Special weather statement, Aug 5, 8:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CDT FRI AUG 5 2016

ARZ004-005-060215-
MARION AR-BAXTER AR-
843 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHWESTERN BAXTER
COUNTIES UNTIL 915 PM CDT...

AT 843 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF OZARK
ISLE TO NEAR YELLVILLE...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BULL SHOALS...                    YELLVILLE...
FLIPPIN...                        LAKEVIEW IN BAXTER COUNTY...
PYATT...                          RUSH...
CLARK HILL...                     BULL SHOALS STATE PARK...
DODD CITY...                      OZARK ISLE...
LAKEWAY...                        PRICE PLACE...
COTTER...                         SUMMIT...
FAIRVIEW IN MARION COUNTY...      RALPH...
BRUNO...                          MONARCH...
OAKLAND...                        REA VALLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3637 9253 3612 9251 3613 9261 3614 9288
      3647 9288 3648 9286 3650 9285 3649 9252
TIME...MOT...LOC 0143Z 276DEG 14KT 3648 9276 3620 9277

55
Special weather statement, Aug 5, 9:13 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT FRI AUG 5 2016

ARZ004>006-015-060300-
IZARD AR-MARION AR-BAXTER AR-FULTON AR-
913 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...NORTHWESTERN
IZARD...SOUTHWESTERN FULTON AND BAXTER COUNTIES UNTIL 1000 PM CDT...

AT 912 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ARKAWANA TO OZARK
REGIONAL AIRPORT TO NEAR FLIPPIN...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME...                  BULL SHOALS...
GASSVILLE...                      FLIPPIN...
LAKEVIEW IN BAXTER COUNTY...      NORFORK...
SALESVILLE...                     BRIARCLIFF...
ARKAWANA...                       RODNEY...
SHIPP...                          GAMALIEL LANDING...
OZARK REGIONAL AIRPORT...         NORFORK DAM...
CULP...                           DIAMOND BAY...
ADVANCE...                        HERRON...
COLFAX...                         LION HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3633 9206 3606 9222 3606 9230 3617 9269
      3639 9256 3650 9258 3649 9210
TIME...MOT...LOC 0212Z 278DEG 18KT 3647 9251 3638 9248 3623 9258

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:01 PM CDTSpecial Weather StatementLZKDesha29 min
Aug 5, 7:40 PM CDTSpecial Weather StatementLZKBoone35 min
Aug 5, 7:46 PM CDTSevere Thunderstorm WarningLZKBoone, Marion44 min
Aug 5, 8:21 PM CDTSpecial Weather StatementLZKBoone24 min
Aug 5, 8:28 PM CDTSpecial Weather StatementLZKMarion32 min
Aug 5, 8:43 PM CDTSpecial Weather StatementLZKMarion32 min
Aug 5, 9:13 PM CDTSpecial Weather StatementLZKBaxter47 min
Aug 5, 9:59 PM CDTFlash Flood WarningLZKBaxter, Fulton, Izard, Marion3 hr
Aug 5, 11:02 PM CDTSpecial Weather StatementLZKFulton, Sharp43 min
Aug 5, 11:09 PM CDTSpecial Weather StatementLZKJohnson51 min
Aug 5, 11:20 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope25 min
Aug 5, 11:57 PM CDTSpecial Weather StatementLZKPope48 min
Aug 6, 12:12 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren48 min
Aug 6, 12:52 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren38 min
Aug 6, 1:25 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White32 min
Aug 6, 12:36 PM CDTSpecial Weather StatementLZKLincoln39 min
Aug 6, 12:38 PM CDTSpecial Weather StatementLZKCleveland37 min
Aug 6, 1:08 PM CDTSpecial Weather StatementLZKCleveland52 min
Aug 6, 1:15 PM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln30 min
Aug 6, 1:21 PM CDTSpecial Weather StatementLZKDesha39 min
Aug 6, 1:46 PM CDTSpecial Weather StatementLZKDesha, Drew44 min
Aug 6, 2:01 PM CDTSevere Thunderstorm WarningLZKDesha, Drew44 min
Aug 6, 2:19 PM CDTSpecial Weather StatementLZKBradley26 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.